# SDR SWIA202266910

- Difficulty date: November 21, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 38,878 hours, 24,294 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PITCH TRIM RUNAWAY ON CLIMB OUT, MEMORY ITEMS STOPPED RUNAWAY. GREEN DOT RETURN TO FIELD.   (FLIGHT #3700 FILED CLOSED)   TROUBLESHOT PITCH TRIM 'RUNAWAY' ON CLIMB, ACTIVE FAULT PRESENT WHEN POWERING AIRCRAFT PITCH TRIM CAUTION. NOTICED  SYS1 AND SYS2 CUTOUT PUSHBUTTONS ARE OFF (LIGHTS ON). PUSHED SYS1 AND SYS2 CUTOUT PUSHBUTTONS TO ON, PITCH TRIM FAULT CAUTION WENT AWAY.  / MULTIPLE FAULT CODES DOCUMENTED IN HISTORY LOG; / 27030649FCS- FIM 22-11-00 PITCH TRIM FAULT,  AP QUICK DISCONNECT SWITCH WAS HELD FOR LONGER THAN 11 SECONDS. PREFORMED OPS CHECK OF CA AND FO PITCH TRIM DISCONNECT SWITCHES IN REF TO AMM 22-11-02 OPS CHECK GOOD AT THIS TIME. / 27360023S1A- FIM 27-36-00 HSTAB POSITION, SUSPECT FAULTY HORIZONTAL STABILIZER ACTUATOR CONTROL ELECTRONICS UNIT FAULTY. REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR CONTROL ELECTRONICS IN REF TO AMM 27-43-01. PREFORMED OPS CHECK OF HORIZONTAL STAB SYSTEM IN REF TO AMM 27-40-00, NO FAULTS NOTED, NO MGS ACTIVE.  / PREFORMED OPS CHECK OF FLIGHT CONTROL PANEL IN REF TO AMM 27-03-01, NO FAULTS NOTED / PREFORMED OPS CHECK OF CA AND FO PITCH TRIM SWITCHES IN REF TO AMM 27-40-00, NO FAULTS N
